# SDR AALA202108177835

- Difficulty date: August 16, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 36,315 hours, 14,281 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367180500200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CABIN FLOOR PANEL 261LG DELAMINATED. REPLACED FLOOR PANEL PER JOB CARD 26C26053014.
